# SDR A6WA200340148

- Difficulty date: October 20, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Misrigged
- Location: Wings
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAS MESSAGE AT ZERO FLAPS ON CLIMB, DECLARED EMERGENCY.  RE-RIGGED, FLAPS.  (M)
